It is currently Wed Aug 23, 2017 1:39 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 2 posts ] 
Author Message
PostPosted: Thu Mar 20, 2014 11:03 pm 
Offline
New Poster
New Poster

Joined: Thu Mar 20, 2014 10:53 pm
Posts: 1
So I have heard that a lot of women have to have their dose increased in they're 3rd trimester...how did u know that is what needed to be done? I am 31 weeks and have recently started to just not feel myself, having slight cravings and some wd symptoms but I'm worried my Dr will say its just all in my head...how do u know that ur dose needs to be increased? I've been at the same dose for 3 years now and I'm just starting to feel this way...this is not my first pregnancy so I know how I'm supposed to feel my 3rd trimester and its not like this...any help would be greatly appreciated..I just don't know what to say to my Dr to explain how I'm feeling...I'm not a person with many words and its hard for me to put how I'm feeling out there especially for a Dr..drs have always intimidated me..my appt is tomorrow so I'm hoping someone can give he some advice asap cause I won't see him for another month..thanks in advance!


Top
 Profile  
 
PostPosted: Fri Mar 21, 2014 6:14 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Mon Oct 15, 2012 11:27 am
Posts: 1454
From what I've read, the reason the dose sometimes needs to be increased is because of how much the blood volume increases during pregnancy. Towards the end of your pregnancy you are circulating a large amount of blood. I would imagine that "how you know" is based on symptoms you're describing. Your normal dose not feeling very effective. I'd talk to your doctor and let them know what is happening.

I'd say something along the lines of "I'm not sure what's going on but the dose that has always worked for me seems to be losing it's effect. I'm starting to feel unsettled and uncomfortable and having cravings a bit." You could print out some reports online that support the dose increase in pregnant women if you feel your doctor isn't familiar with this concept. Or hope that he comes to the same conclusion on his own.

Good luck!


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 2 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group